Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Composition series and intertwining operators for the spherical principal series


Authors: Kenneth Johnson and Nolan R. Wallach
Journal: Bull. Amer. Math. Soc. 78 (1972), 1053-1059
MSC (1970): Primary 22E45, 22D30; Secondary 22E43
DOI: https://doi.org/10.1090/S0002-9904-1972-13108-2
MathSciNet review: 0310136
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 22E45, 22D30, 22E43

Retrieve articles in all journals with MSC (1970): 22E45, 22D30, 22E43


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1972-13108-2